Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How can I improve my hct levels ?

hi doctor , i am 27 yrs old , indian women my HCT levels are 2% less ,means (34.9%) is it a cause of hairfall currently i am facing air fall problem how can i improve my hct levels please suggest me any medicine available in usa market i was tested all tests due to know the cause of hair fall but all reports are normal the doctor told it is telogen effluvium plz told me about how to increase HCT, and i s it a cause of hair fall? give me any tables suggestion? please at this time i am unable to go to doctor please suggest me about my hct levels improve
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
See here, Telogen effluvium is hair fall 3 months after a major stressful event which can be physical, or emotional stress. You seem to be having anaemia causing low haematocrit which provides less oxygen to scalp and hairfall. Do you have heavy flow during menstruation. Any jaundice. You need to get your stool tested for hookworm which can cause low haematocrit. You need to eat diet rich in iron like green leafy vegetables, eggs, beans, soyabean, nuts, chicken, lean meat. Also drink plenty of water daily. Exercise by brisk walking for 40 minutes a day. Don't attempt crash dieting as this is also a cause of this disease. lose weight gradually by good diet and exercise. Avoid junk food, fatty food. Avoid sun exposure. Once the underlying cause is treated your hair should grow back properly.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor